# SDR CA090218008

- Difficulty date: February 16, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,989 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2810 · Fuel Storage
- Part: Drain Line
- Condition: Disconnected
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MX IT WAS DISCOVERED THAT FUEL WOULD DRAIN OUT OF THE FUSELAGE AFTER DOING A WATER CHECK ON THE MFG AIRFRAME FUEL FILTER BOWL. FURTHER INVESTIGATION REVEALED THAT THE PLASTIC SCUPPER UNDER THE FLOOR WHERE THE FUEL FILTER WAS MOUNTED HAD SNAPPED OFF, LIKELY THE LAST TIME THE FUEL TANK WAS RE-INSTALLED. WITH THE SCUPPER (DALOT) AND DRAIN LINE NOT CONNECTED FUEL WOULD SPLASH DOWN INSIDE THE ACFT, MOSTLY COMING OUT AROUND THE FUEL BOOST PUMP WIRING CREATING A FIRE HAZARD.
